# SDR AALA202101289010

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 29,828 hours, 11,179 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD FLIGHT ATTENDANT PANEL CAUTION CHECK DOOR R3 PRESSURE.  SERVICED EMERGENCY EXIT R3 DOOR, PER AMM 52-22-00.
